# SDR SWIA2020033049582

- Difficulty date: February 24, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 605.0 FRAME FLANGE LEFT HAND SIDE, JUST OVER AFT CARGO DOOR HAS SUSPECT CRACK AT RIVET LOCATION JUST ABOVE AND BELOW STR 9. (MARKED)  (C CHECK) RO 3/27/2020    REPAIRED DAMAGE AREA AND COMPLIED WITH ALL STEPS OF BOMBARDIER REO. PRESSURE CHECK GOOD. SEE CONTINUATION FOR FURTHER DETAILS.
